# SDR 2005FA0001465

- Difficulty date: October 3, 2005
- Submitted: October 27, 2005
- Operation: General aviation
- Aircraft: N5352A
- Make and model: Cessna 172S
- Aircraft serial: 172S9382
- Engine: Lyc IO360L2A
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 07133481
- Condition: Inoperative
- Location: Rt Wing
- Part time: 587 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING STUDENTS STALL PRACTICE THE WARNING HORN FAILED TO OPERATE THROUGH FULL STALL, CFI HALTED MANEUVER.  TROUBLESHOOTING CONFIRMED THAT WARNING HORN ASSY, PN 07133481 WAS DEFECTIVE.  UNIT WAS REPLACED WITH NEW.  THIS IS THE 7TH HORN REPLACED IN THIS FLIGHT SCHOOL IN CAUSE IS THE CHEAP GRADE OF PLASTIC USED TO MFG THE REED IN THIS ITEM.
